# SDR CA150923006

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 9,674 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3510 · Crew Oxygen System
- Part: Lock
- Part number: 449039
- Condition: Missing
- Location: O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREPARATION FOR RUN-UP IT WAS NOTICED THAT THE PILOT OXYGEN MASK WAS HALFWAY OUT OF IT`S STORAGE POUCH.  WHILE RE-STOWING THE MASK IT WAS NOTICED THAT THE REGULATOR ASSY HAD COME SEPARATED FROM THE MASK ASSY.  UPON EXAMINATION IT WAS DISCOVERED THAT THE REGULATOR LOCK AND IT`S SCREW WERE MISSING. THE MASK WAS REMOVED FROM SERVICE AND WAS REPLACED BY A SERVICEABLE OXYGEN MASK ASSEMBLY. THE CO-PILOTS OXYGEN MASK ASSEMBLY WAS INSPECTED FOR CORRECT INSTALLATION OF THE REGULATOR LOCK ASSEMBLY AND NO DEFECTS WERE OBSERVED.
